# SDR DALA2018012500419

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 73,282 hours, 55,031 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Failed
- Location: Coalescer Bag
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: G, B, A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A TAIL COMPARTMENT TEMP HIGH MESSAGE.  PERFORMED QRH AND MESSAGE EXTINGUISHED WITH LEFT ENGINE AT IDLE. DURING THE RETURN,  THE CABIN PRESSURE WAS LOST AND PASSENGER OXYGEN MASKS DEPLOYED.  AN EMERGENCY WAS DECLARED.  DURING AN EMERGENCY DESCENT, FLIGHT ATTENDANTS REPORTED SMOKE &  HAZE IN THE CABIN WITH A BURNING ODOR.  FOUND THE RT COALESCER BAG CLAMP DISLODGED AND BAGGAGE MELTED.  REPLACED THE RT TEMP CONTROL VALVE, LT & RT COALESCER BAGS AND CLAMP.  PERFORMED ALL PNEUMATIC HEALTH CHECKS AND FUNCTIONAL CHECKS AS REQUIRED WITH NORMAL FUNCTION VALIDATED.
